3 doctors weighed in:

I recently developed high prolactin levels induced by risperidone. Suddenly my dexedrine (dextroamphetamine) s effect has weakened massively. May this be the prolactin?

3 doctors weighed in
Dr. Herbert Popolow
Clinical Psychology
2 doctors agree

In brief: Questionable

First, it would be informative to know why you are taking these medications.
Risperdal is primarily an antipsychotic and Dexedrine (dextroamphetamine) is primarily a stimulant. High prolactin levels could cause serious side effects such as breast development. See your doctor and ask if he could change your medication or at least reduce the dosage of risperidone.

In brief: Questionable

First, it would be informative to know why you are taking these medications.
Risperdal is primarily an antipsychotic and Dexedrine (dextroamphetamine) is primarily a stimulant. High prolactin levels could cause serious side effects such as breast development. See your doctor and ask if he could change your medication or at least reduce the dosage of risperidone.
Dr. Herbert Popolow
Dr. Herbert Popolow
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors